# SDR AWXA200700773

- Difficulty date: June 24, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 20,376 hours, 7,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53472189204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON CABIN DUMMY RAIL, FR 67 + 18", -Y1162.  REPLACED CABIN DUMMY RAIL, FR 67 + 15" - FR 68 + 4", -Y1162 IAW A320 SRM 51-72-11.
